Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

2-2005

Journal or Book Title

Linear Algebra and its Applications

Volume

396

First Page

35

Last Page

53

DOI

10.1016/j.laa.2004.08.007

Abstract

We prove some results about nilpotent linear transformations. As an application we solve some cases of Albert’s problem on the solvability of nilalgebras. More precisely, we prove the following results: commutative power-associative nilalgebras of dimension n and nilindex n − 1 or n − 2 are solvable; commutative power-associative nilalgebras of dimension 7 are solvable.

Comments

This article is published as Correa, Ivan, Irvin Roy Hentzel, Pedro Pablo Julca, and Luiz Antonio Peresi. "Nilpotent linear transformations and the solvability of power-associative nilalgebras." Linear algebra and its applications 396 (2005): 35-53. doi:10.1016/j.laa.2004.08.007. Posted with permission.

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Copyright Owner

Elsevier Inc.

Language

en

File Format

application/pdf

Published Version

Included in

Algebra Commons

Share

COinS